# SDR SWAA2021111141884

- Difficulty date: November 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TWO FLASHLIGHT ARE DEAD. ; / [01] REMOVED AND REPLACED BATTERIES ON FORWARD ATTENDANT 2 EA. FLASHLIGHTS PER AMM 25-64-00-900-806.; [02] VERIFIED CORRECTIVE ACTION 1.
